Admissibility of linear estimators in the one parameter exponential family

Glen D Meeden, M Ghosh

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)772-777
JournalAnnals of Statistics
Volume5
StatePublished - 1977

Cite this

Admissibility of linear estimators in the one parameter exponential family. / Meeden, Glen D; Ghosh, M.

In: Annals of Statistics, Vol. 5, 1977, p. 772-777.

Research output: Contribution to journalArticle

@article{3989fe9c3d85413b95042427b4d6b9f4,
title = "Admissibility of linear estimators in the one parameter exponential family",
author = "Meeden, {Glen D} and M Ghosh",
year = "1977",
language = "English",
volume = "5",
pages = "772--777",
journal = "Annals of Statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Admissibility of linear estimators in the one parameter exponential family

AU - Meeden, Glen D

AU - Ghosh, M

PY - 1977

Y1 - 1977

M3 - Article

VL - 5

SP - 772

EP - 777

JO - Annals of Statistics

JF - Annals of Statistics

SN - 0090-5364

ER -